# SDR CA020218001

- Difficulty date: February 14, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737204
- Aircraft time: 72,875 hours
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AT FLAP EXTENSION FOR LANDING, NR 3 LEADING EDGE SLAT SHOWS YELLOW AT FLAP 1 WITH OVERHEAD PANEL CAUTION "LE FLAP INTRASIT" LIGHT STAYING YELLOW UNTIL FLAP 15 IS SELECTED. OCCURS IN FLT BUT SEEMS TO WORK FINE ON GROUND. "MAINT INSPECTION FOUND NR 3 SLAT INBOARD SLAT TRACK UPPER ROLLER BOLT SEVERED & DAMAGE TO SLAT TRACK CUTOUT AREA. MAINT INST NEW BOLT ASSY (NEW BOLT,ROLLER, NUT & WASHER) LEADING EDGE WING DAMAGE TRIMMED OUT IN ACCORD WITH SRM 57-20-01 DETAIL 'E'. SLAT & FLAP SYS FUNCTION TESTED SERVICEABLE - ALL INDICATIONS NORMAL.  A/C INSP&FOUND SAFE FOR FERRIED FLT TO YYC - COMMUNICATIONS WITH BOEING FOUND REPAIR NOT CONFORMING TO SRM.
